# SDR HNAA2013072600431

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 52,749 hours, 59,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1013075
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS ARE INOPERATIVE AT ROW 4.   R & R 2 FLOOR LIGHT MODULES AT ROW 4 FLOOR EMERGENCY LIGHTS.  OPS CHECKED GOOD.
